# SDR USAA2011101800019

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 42,770 hours, 17,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRING EXPOSED UNDER SEAT 4B THAT POWERS AISLE EMERGENCY LIGHT AND LIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRES IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-53-50.
